Amoebas of maximal area.
2001 (English)In: International mathematics research notices, ISSN 1073-7928, Vol. 2002, no 9, 441-451 p.Article in journal (Refereed) Published
To any algebraic curve A in (*)2 one may associate a closed infinite region A in 2 called the amoeba of A. The amoebas of different curves of the same degree come in different shapes and sizes. All amoebas in (*)2 have finite area and, furthermore, there is an upper bound on the area in terms of the degree of the curve. The subject of this paper is the curves in (*)2 whose amoebas are of the maximal area. We show that up to multiplication by a constant in (*)2, such curves are defined over and, furthermore, that their real loci are isotopic to so-called Harnack curves.
Place, publisher, year, edition, pages
2001. Vol. 2002, no 9, 441-451 p.
IdentifiersURN: urn:nbn:se:su:diva-23103DOI: 10.1155/S107379280100023XOAI: oai:DiVA.org:su-23103DiVA: diva2:190166
Part of urn:nbn:se:su:diva-152003-10-022003-10-022009-10-07Bibliographically approved